| Model Number |
N/A |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was sent to the customer site.The cse replaced gray peripump and wash block waste pump.The cse replaced the resuspend injector port.The cause for the discordant tni-ultra result is unknown.Siemens healthcare diagnostics is investigating.The instruction for use (ifu) under the summary and explanation of the test section states the following: "always analyze ctni results in the context of time elapsed since patient presentation to the hospital.Serial sampling is recommended to detect the temporal rise and fall of troponin levels characteristic of mi.In accord with published recommendations, serial testing of ctni at intervals of 2 to 4 hours for up to 12 to 24 hours is suggested to corroborate a single ctni result.An elevated troponin alone is not sufficient to make the diagnosis of mi.Other markers, such as ck-mb and myoglobin, can be used in conjunction with ctni results in aiding the diagnosis of mi.".
Event or Problem Description
A falsely elevated advia centaur cp troponin ultra (tni-ultra) result was obtained for a patient sample.The patient sample was tested again and the result was negative.The patient sample was tested on the other advia centaur cp and the result was negative.The negative result was reported.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant tni-ultra result.
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2018-00270 on (b)(6) 2018, on 12/04/2018.A follow up was made with the customer and they stated that there have been no further tni-ultra issues since the service intervention.The system is performing as expected.Several parts were replaced that could have caused the discordant results.However, the cause could not be determined.The instrument is performing within specifications.No further evaluation of the device is required.